Skip to content
Includes Expert Content
blood in eyes
avatar
KelleyMW posted:
78 yr old male. on diuretics, cumidin,defibulator/pacemaker,bloodpressure meds. woke up this morning with blood in both eyes. (Sunday) should he wait til tomorrow or er now?
Reply
 
avatar
Alan M Kozarsky, MD responded:
Assuming that there is a subconjunctival hemorrhage (bright red blood spot) in each eye it is important to check that the coumadin effect is not excessively high. The hemorrhage on the surface of each eye is not particularly dangerous but possible excessive thinning of the blood by the coumadin can be a major problem.

Call the doctor who is prescribing the coumadin and ask about the fastest way to get the coumadin level checked.


Featuring Experts

Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

Helpful Tips

traumatic mydriasis
[br>Well , are second corneal transplantation surgery and fake iris implantation surgery performed simultaniously or separately ? ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.